# SDR SWIA200820566

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 15,884 hours, 13,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6715 - AFT EMERGENCY LIGHT BURNED OUT.  RELAMPED.
